Advertisement

Doklady Mathematics

, Volume 98, Issue 3, pp 626–628 | Cite as

Narrow Positively Graded Lie Algebras

  • D. V. MillionshchikovEmail author
Mathematics
  • 5 Downloads

Abstract

The present paper is devoted to the classification of infinite-dimensional naturally graded Lie algebras that are narrow in the sense of Zelmanov and Shalev [9]. Such Lie algebras are Lie algebras of slow linear growth. In the theory of nonlinear hyperbolic partial differential equations the notion of the characteristic Lie algebra of equation is introduced [3]. Two graded Lie algebras n1 and n2 from our list, that are positive parts of the affine Kac–Moody algebras A1(1) and A2(2), respectively, are isomophic to the characteristic Lie algebras of the sinh-Gordon and Tzitzeika equations [6]. We also note that questions relating to narrow and slowly growing Lie algebras have been extensively studied in the case of a field of positive characteristic [2].

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. A. Agrachev, Russ. Math. Surv. 71 (6), 989–1019 (2016).CrossRefGoogle Scholar
  2. 2.
    A. Caranti, S. Mattarei, and M. F. Newman, Trans. Am. Math. Soc. 349 (170), 4021–4051 (1997).CrossRefGoogle Scholar
  3. 3.
    A. V. Zhiber, R. D. Murtazina, I. T. Khabibullin, and A. B. Shabat, Characteristic Lie Rings and Nonlinear Integrable Equations (NITs Regulyarnaya i Khaoticheskaya Dinamika, Moscow, 2012) [in Russian].Google Scholar
  4. 4.
    V. G. Kac, Infinite Dimensional Lie Algebras, 3rd ed. (Cambridge Univ. Press, Cambridge, 1990).CrossRefzbMATHGoogle Scholar
  5. 5.
    D. V. Millionshchikov, “Graded filiform Lie algebras and symplectic nilmanifolds,” in Geometry, Topology, and Mathematical Physics, AMS Transl. Ser. 2 (Am. Math. Soc., Providence, RI, 2004), Vol. 212, pp. 259–279.MathSciNetzbMATHGoogle Scholar
  6. 6.
    D. V. Millionshchikov, Russ. Math. Surv. 72 (6), 1174–1176 (2017).CrossRefGoogle Scholar
  7. 7.
    A. Fialowski, Moscow Univ. Math. Bull. 38 (2), 76–79 (1983).Google Scholar
  8. 8.
    D. B. Fuks, Cohomology of Infinite Dimensional Lie Algebras (Nauka, Moscow, 1984; Springer-Verlag, New York, 1986).CrossRefzbMATHGoogle Scholar
  9. 9.
    A. Shalev and E. I. Zelmanov, J. Math. Sci. 93 (6), 951–963 (1999).MathSciNetCrossRefGoogle Scholar
  10. 10.
    M. Vergne, Bull. Soc. Math. France 98, 81–116 (1970).MathSciNetCrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Steklov Mathematical InstituteRussian Academy of SciencesMoscowRussia

Personalised recommendations